A member asked:

Trying to figure out my allergies. i get hives from vicodin, morphine, nsaids, codeine. does that mean also allergic to percocet? how about oxycodone?

A doctor has provided 1 answer
Dr. John Chiu answered

Specializes in Allergy and Immunology

The reaction from codeine, Vicodin, Morphine etc are not truly allergic reaction but from these drugs' ability to release histamine from your cells. Thus you will not likely tolerate any drug in the opiate group. NSAIDs can also cause hives (which are considered allergic in some) but more likely aggravates an existing episode of hives regardless what may be causing it. Need more information.

Answered Feb 4, 2019

487 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...